# SDR CALA2023030300611

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 146N51421
- Condition: Corroded
- Location: Sta 1681
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) STA 1681 FLOORBEAM CORRODED ON LOWER SURFACE OF UPPER FWD FLANGE AT APPROX. RBL 55.  TRANSCRIBED FROM HAECO GSO N R 9284205. REMOVED/BLENDED CORROSION FROM FLOORBEAM. FOUND TO BE OUT OF LIM ITS PER B757-200 SRM 53-00-51 DETAIL III. REPAIRED FLOORBEAM IAW ECRA 5360-01690.  HAECO GSO MECH V935255 INSP QC401
